# SDR DALA2024021302045

- Difficulty date: February 8, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N134DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50053
- Aircraft time: 8,896 hours, 4,081 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Nr 5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK NBR 5 UPPER FWD SURFACE (2 LOCATIONS) HAS EVIDENCE OF CORROSION AND PREVIOUS REWORK REF 5742-01028-02A. LIASON ENGINEERING SUPPORT WILL BE REQUIRED BEFORE FURTHER FLIGHT. LOG-PAGE UPDATED @ 08FEB24 2357 UTC 02 CORR BY EASTMAN 01895233 IAH 08FEB24 ATA 5742 RII: N ENTR 01831429 W REPAIRED LH SLAT TRACK NBR 5 UPPER FWD SURFACE (2 LOCATIONS) IAW ER/A 607663-14AD REV B AND PRI 607663-14AD REV 0 MATCHED. (LP# 0193379)
